MathSciNet Relay Station
MathSciNet bibliographic data
MR511458 (82j:20032) 20D05
Aschbacher, Michael Thin finite simple groups. J. Algebra 54 (1978), no. 1, 50–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement